liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On dimensional properties of the generalized Smirnovs spaces
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Shimane University.
2010 (English)In: TOPOLOGY AND ITS APPLICATIONS, ISSN 0166-8641, Vol. 157, no 4, 711-715 p.Article in journal (Refereed) Published
Abstract [en]

We show that the transfinite inductive dimensions modulo P P-trind and P-trind introduced in M.G. Charalambous (1997) [2] differ by simple spaces, where P is the absolutely additive Borel class A(alpha) or the absolutely multiplicative Borel class M(alpha), 0 andlt;= andlt; omega(1).

Place, publisher, year, edition, pages
2010. Vol. 157, no 4, 711-715 p.
Keyword [en]
Large (small) transfinite inductive, dimension modulo P, Generalized Smirnovs space, Separable metrizable space, Absolute Borel class
National Category
Medical and Health Sciences
URN: urn:nbn:se:liu:diva-54248DOI: 10.1016/j.topol.2009.08.014ISI: 000274734000004OAI: diva2:302303
Available from: 2010-03-05 Created: 2010-03-05 Last updated: 2010-03-05

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of MathematicsThe Institute of Technology
Medical and Health Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link